# SDR USAA2013121700003

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 97,300 hours, 34,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX L4 DOOR DIFFICULT TO OPEN & CLOSED.  R & R UPPER & LOWER BUSHING ON L4 DOOR GUIDE ARMS.
